# SDR UALA2010083003199

- Difficulty date: August 28, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 40,687 hours, 10,994 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Seat 6j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT ON SEAT 6J IS MISSING.  REPLACED SEAT EMERGENCY LIGHT ON 6J.  OP CHECK GOOD.
